# SDR CA060607002

- Difficulty date: June 5, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 10,508 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Metering Tube
- Part number: 13A04270006
- Condition: Failed
- Location: Strut
- Part time: 753 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FRACTURED AT LOWER THREAD WHERE THE TUBE SCREWS INTO THE PISTON. THIS ALLOWED THE UPPER AND LOWER SECTIONS OF THE SHOCK STRUT TO DISENGAGE CAUSING GEAR COLLAPSE. THE FAILED TUBE IS MADE OF ALUMINUM ALLOY. PART AND PICTURES AVAILABLE UPON REQUEST (TC NR 20060607002)
